advertisement
Question
Posted by: Worried 1 | 2005/07/28

Feeling weird

Someone please help me .....im feeling so weird its unreal.
some back ground is that im on triphasil and just had my very normal period last week.the thing is now that im feeling so weird!!!!!!!!!!!!!!!!!, i feel nauseas and have these headaches and dizzy spells and bleared eye sight and stuff.....and now also stomach cramps with on and off diahoria.what the heck is my body trying to tell me ??????........ive also got this white discharge.....its like a thick white jelly sort or a thing.could it possibly be an infection?.............im just feeling weird plain and simple .......help pls

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have recently started the Pill, some of these could be side effects. The cramps and diarrhoea sound like a tummy bug.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Moi | 2005/07/28

Have you always been on triphasil, or have you just started it?

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement